Advances in Pure Mathematics

Volume 8, Issue 5 (May 2018)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.50  Citations  h5-index & Ranking

Existence and Stability Property of Almost Periodic Solutions in Discrete Almost Periodic Systems

HTML  XML Download Download as PDF (Size: 368KB)  PP. 463-484  
DOI: 10.4236/apm.2018.85026    680 Downloads   1,320 Views  Citations


In this paper, we consider an almost periodic system which includes a system of the type , where k is a positive integer, aij are almost periodic in n and satisfy aij(n)≥0 for i≠j,  for 1≤j≤m. In the special case where aij(n) are constant functions, above system is a mathematical model of gas dynamics and was treated by T. Carleman and R. D. Jenks for differential systems. In the main theorem, we show that if the m X m matrix (aij(n)) is irreducible, then there exists a positive almost periodic solution which is unique and has some stability. Moreover, we can see that this result gives R. D. Jenks’ result for differential model in the case where aij(n) are constant functions. In Section 3, we consider the linear system with variable cofficients . Even in nonlinear problems, this linear system plays an important role, as their variational equations, and it is requested to determine the uniform asymptotically stability of the zero solution from the information about A(n). In order to obtain the existence of almost periodic solutions of both linear and nonlinear almost periodic discrete systems: above linear system and  for 1≤i≤m, respectively, we shall consider between certain stability properties, which are referred to as uniformly asymptotically stable, and the diagonal dominance matrix condition.

Share and Cite:

Hamaya, Y. (2018) Existence and Stability Property of Almost Periodic Solutions in Discrete Almost Periodic Systems. Advances in Pure Mathematics, 8, 463-484. doi: 10.4236/apm.2018.85026.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.